# SDR ENHA202107010059

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 22,555 hours, 38,771 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 06603300
- Condition: Unknown
- Location: Right
- Part time: 111 hours, 215 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO RIGHT BRAKE WHILE TURNING ONTO RUNWAY TO LINEUP AND TAKEOFF ON 19R AT PABE. MAINTENANCE INSPECTED BRAKE ASSEMBLY AND FOUND SERVICEABLE, REPLACED BRAKE LININGS FOR BEST PRACTICES.
